Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 23, 2016, 10:52 PM CDT for Stevens County, Swift County, Minnesota. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2016, 10:52 PM CDT (03:52 UTC)
- Expired
- Jul 24, 2016, 12:00 AM CDT
- In force
- 68 min
- Issued by
- NWS Twin Cities, MN
Counties Stevens County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 189 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 417 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted.
758
WWUS83 KMPX 240352
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1052 PM CDT SAT JUL 23 2016
MNZ047-048-055-240500-
POPE-STEVENS-SWIFT-
1052 PM CDT SAT JUL 23 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...SWIFT AND
WESTERN POPE COUNTIES THROUGH MIDNIGHT CDT...
AT 1051 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR FISH LAKE TO NEAR LAKE OLIVER.
MOVEMENT WAS EAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRIS...BENSON...STARBUCK...HANCOCK...KERKHOVEN...LOWRY...CYRUS...
MURDOCK...DONNELLY...LAKE HATTIE...LAKE HASSEL AND FISH LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 23 AND 60.
U.S. HIGHWAY 59 BETWEEN MILE MARKERS 140 AND 177.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4576 9576 4575 9554 4516 9529 4521 9596
4576 9624
TIME...MOT...LOC 0351Z 290DEG 24KT 4572 9611 4536 9595
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 6:16 PM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jul 23, 6:16 PM CDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
616 PM CDT SAT JUL 23 2016
.UPDATE...For 00z aviation discussion below
&&
.SHORT TERM...(This evening through Sunday)
Issued at 416 PM CDT Sat Jul 23 2016
The mesoscale convective vortex lifting across central MN has
successfully reinvigorated convection this afternoon. Very much a
tropical-like airmass with very efficient rainfall production,
with many areas receiving rainfall rates on the order of 1 to over 2
inches per hour. Although there has been a general downward trend
in the intensity of storms over the past hour, we are still
monitoring to the west for potential new development, given the
fair amount of clearing that has occurred. If storms do develop,
damaging winds and flooding will be the biggest threats.
Clearing occurs overnight with a mild and benign day ahead for
Sunday, as highs top out in the low to middle 80s.
.LONG TERM...(Sunday night through Saturday)
Issued at 416 PM CDT Sat Jul 23 2016
The long term forecast starts out on a quiet note, but then turns
active on Tuesday and stays that way for most of the upcoming
week.
Monday brings a continuance of near normal temperatures and dry
weather. By Tuesday we see westerly flow develop aloft, with
multiple embedded shortwaves bringing occasional precipitation
chances throughout the week. Temperatures will trend downward
toward values slightly below climatological normals.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 617 PM CDT Sat Jul 23 2016
Showers will affect KEAU to start the TAF period, and then we
will be watching to see if any storms can get going back to the
west this evening. Model trends are looking less favorable for
development to affect the TAF sites this evening, although it is
still not totally out of the question so will maintain a hint of
the possibility with a VCTS mention for late evening. After that,
really looks to be a quiet period with few-sct mid/high clouds on
Sunday. South/southeast winds shift to the west/southwest this eve
then become northwest for Sunday with gusts to around or just
above 20 kts developing by afternoon.
KMSP...
It is looking less likely for additional development at KMSP, but
if a line of storms does develop to the west, it would most likely
reach the site around 05z-07z.
/OUTLOOK FOR KMSP/
Mon...VFR. Winds NW 5-10 kt.
Tue...VFR. Chance p.m. TSRA. Winds SW 7-10 kts.
Wed...VFR. Chance TSRA. Winds SE 5 kts.
&&
.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch through Sunday morning for WIZ014>016.
MN...Flash Flood Watch through Sunday morning for MNZ043>045-050-052-
053.
&&
SHORT TERM...LS
LONG TERM...LS
AVIATION...LSHazardous weather outlook, Jul 23, 6:19 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 619 PM CDT SAT JUL 23 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 619 PM CDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO THE EARLY MORNING HOURS. THE THREAT FOR SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY. THE THREAT FOR SEVERE WEATHER WITH THESE STORMS IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 23, 7:23 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
723 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN BUFFALO 45.18N 93.87W
07/23/2016 M5.20 INCH WRIGHT MN TRAINED SPOTTER
OCCURRED NEAR INTERSECTION OF HWY 55 AND HWY
25.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 23, 7:27 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
727 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 6 N COSMOS 45.02N 94.71W
07/23/2016 M2.00 INCH MEEKER MN TRAINED SPOTTER
HAIL DIAMETER 2.25 INCHES. MOSTLY ONE INCH
HAIL, LASTED APPROXIMATELY 5 MINUTES.
VEHICLES, HOUSE SIDING DAMAGED. ALSO
MEASURED 3 INCHES OF RAIN IN 1.5 HOURS.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 23, 7:29 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
729 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 2 NE HUTCHINSON 44.92N 94.35W
07/23/2016 MCLEOD MN TRAINED SPOTTER
A FEW 3 INCH DIAMETER TREE BRANCHES DOWN.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 23, 8:27 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
827 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN BUFFALO 45.18N 93.87W
07/23/2016 M5.20 INCH WRIGHT MN TRAINED SPOTTER
OCCURRED NEAR INTERSECTION OF HWY 55 AND HWY
25.
0630 PM HEAVY RAIN 1 SW HANOVER 45.15N 93.67W
07/23/2016 M2.75 INCH HENNEPIN MN TRAINED SPOTTER
.
0430 PM HEAVY RAIN 1 E ST. MICHAEL 45.21N 93.64W
07/23/2016 M2.90 INCH WRIGHT MN COCORAHS
.
0427 PM HEAVY RAIN MONTICELLO 45.30N 93.80W
07/23/2016 M3.75 INCH WRIGHT MN TRAINED SPOTTER
OCCURRED IN OTSEGO NEAR 78TH AND PARRISH
AVE. .
0424 PM HEAVY RAIN MONTICELLO 45.30N 93.80W
07/23/2016 M4.22 INCH WRIGHT MN AMATEUR RADIO
OCCURRED NEAR HWY 25 AND MISSISSIPPI RIVER.
0421 PM HEAVY RAIN 5 N HOWARD LAKE 45.13N 94.07W
07/23/2016 M5.06 INCH WRIGHT MN TRAINED SPOTTER
.
0415 PM HEAVY RAIN 1 NW ROCKFORD 45.10N 93.75W
07/23/2016 M1.70 INCH WRIGHT MN TRAINED SPOTTER
.
0415 PM HEAVY RAIN 3 SSW CHISAGO CITY 45.33N 92.91W
07/23/2016 M3.07 INCH CHISAGO MN CO-OP OBSERVER
RAINFALL BEGAN AT NOON.
0415 PM FLASH FLOOD 2 SW FOREST LAKE 45.26N 93.01W
07/23/2016 WASHINGTON MN LAW ENFORCEMENT
WATER OVER ROOF OF VEHICLE NEAR THE
INTERSECTION OF EVERTON AND FALCON.
0411 PM HEAVY RAIN HOWARD LAKE 45.06N 94.07W
07/23/2016 M5.00 INCH WRIGHT MN COUNTY OFFICIAL
REPORTED BY EMERGENCY MANAGER.
0405 PM FLASH FLOOD RAMSEY 45.26N 93.45W
07/23/2016 ANOKA MN LAW ENFORCEMENT
HWY 47 BLOCKED AT 167TH ST. WATER UP TO
HOODS OF VEHICLE.
0357 PM HEAVY RAIN RAMSEY 45.26N 93.45W
07/23/2016 M4.50 INCH ANOKA MN TRAINED SPOTTER
.
0341 PM HEAVY RAIN 2 NNW BECKER 45.40N 93.89W
07/23/2016 M3.25 INCH SHERBURNE MN COCORAHS
.
0327 PM FLASH FLOOD MONTICELLO 45.30N 93.80W
07/23/2016 WRIGHT MN LAW ENFORCEMENT
RAMP FROM SOUTH BOUND HWY 25 TO EAST
INTERSTATE 94 WAS COMPLETELY FLOODED. ONE
CAR BECAME STRANDED AND HAD TO BE TOWED OUT.
.
0245 PM HEAVY RAIN 6 SW LITCHFIELD 45.06N 94.61W
07/23/2016 M3.50 INCH MEEKER MN PUBLIC
.
0236 PM HEAVY RAIN MAPLE LAKE 45.23N 94.00W
07/23/2016 E1.20 INCH WRIGHT MN TRAINED SPOTTER
STREET FLOODING (OVER CURBS), OVER MANY
STREETS.
0228 PM HAIL SILVER LAKE 44.90N 94.20W
07/23/2016 M0.75 INCH MCLEOD MN LAW ENFORCEMENT
.
0205 PM TSTM WND DMG 2 NE HUTCHINSON 44.92N 94.35W
07/23/2016 MCLEOD MN TRAINED SPOTTER
A FEW 3 INCH DIAMETER TREE BRANCHES DOWN.
0150 PM HEAVY RAIN ATWATER 45.14N 94.78W
07/23/2016 M2.87 INCH KANDIYOHI MN PUBLIC
.
0125 PM HAIL 6 N COSMOS 45.02N 94.71W
07/23/2016 M2.00 INCH MEEKER MN TRAINED SPOTTER
HAIL DIAMETER 2.25 INCHES. MOSTLY ONE INCH
HAIL, LASTED APPROXIMATELY 5 MINUTES.
VEHICLES, HOUSE SIDING DAMAGED. ALSO
MEASURED 3 INCHES OF RAIN IN 1.5 HOURS.
1111 AM TSTM WND DMG COTTAGE GROVE 44.82N 92.93W
07/23/2016 WASHINGTON MN LAW ENFORCEMENT
MULTIPLE TREES DOWN.
1108 AM TSTM WND DMG 2 ESE PRESCOTT 44.74N 92.75W
07/23/2016 PIERCE WI LAW ENFORCEMENT
MULTIPLE TREES DOWN.,.
1105 AM HEAVY RAIN 1 WSW GRANITE FALLS 44.81N 95.56W
07/23/2016 M3.42 INCH YELLOW MEDICINE MN CO-OP OBSERVER
RAIN FELL IN JUST OVER TWO HOURS.
1100 AM TSTM WND DMG ELLSWORTH 44.74N 92.48W
07/23/2016 PIERCE WI LAW ENFORCEMENT
MULTIPLE TREES DOWN.
1050 AM TSTM WND DMG 1 N FARMINGTON 44.67N 93.18W
07/23/2016 DAKOTA MN PUBLIC
LARGE BRANCH SNAPPED OFF. SOCIAL MEDIA
IMAGE.
1041 AM TSTM WND DMG 2 S FARMINGTON 44.63N 93.18W
07/23/2016 DAKOTA MN LAW ENFORCEMENT
A FEW TREES DOWN.
1040 AM TSTM WND DMG RED WING 44.58N 92.60W
07/23/2016 GOODHUE MN LAW ENFORCEMENT
POWER LINES DOWN.
1040 AM TSTM WND DMG ZUMBROTA 44.29N 92.67W
07/23/2016 GOODHUE MN LAW ENFORCEMENT
MULTIPLE TREES DOWN .
1036 AM TSTM WND GST 2 W BAY CITY 44.59N 92.50W
07/23/2016 M48 MPH PIERCE WI AWOS
AWOS STATION RED WING AP /RGK/.
1020 AM TSTM WND DMG 2 N LAKEVILLE 44.71N 93.25W
07/23/2016 DAKOTA MN TRAINED SPOTTER
LARGE TREE DOWN. .
1020 AM TSTM WND GST 8 SSE CANNON FALLS 44.41N 92.86W
07/23/2016 M52 MPH GOODHUE MN MESONET
MESONET STATION CANNON FALLS 7 SSE /MN042/.
1010 AM TSTM WND GST 8 SSE CANNON FALLS 44.41N 92.86W
07/23/2016 M50 MPH GOODHUE MN MESONET
MESONET STATION CANNON FALLS 7 SSE /MN042/.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jul 23, 9:33 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
933 PM CDT SAT JUL 23 2016
MNZ047-054-055-240330-
LAC QUI PARLE-STEVENS-SWIFT-
933 PM CDT SAT JUL 23 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEVENS...
WESTERN SWIFT AND NORTHWESTERN LAC QUI PARLE COUNTIES THROUGH 1030PM
CDT...
AT 932 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR JOHNSON TO NEAR BIG STONE LAKE.
MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRIS...APPLETON...HANCOCK...CHOKIO...LAKE HATTIE...BELLINGHAM...
LAKE OLIVER...ARTICHOKE LAKE...ALBERTA...HOLLOWAY...
LOUISBURG AND MORRIS AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 17 AND 27.
U.S. HIGHWAY 75 BETWEEN MILE MARKERS 120 AND 127.
U.S. HIGHWAY 59 BETWEEN MILE MARKERS 136 AND 167.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4527 9645 4525 9629 4522 9627 4518 9610
4524 9610 4524 9612 4541 9612 4542 9625
4563 9625 4559 9576 4520 9593 4511 9644
4512 9646
TIME...MOT...LOC 0232Z 289DEG 19KT 4553 9629 4533 9662
JPCSpecial weather statement, Jul 23, 10:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1052 PM CDT SAT JUL 23 2016
MNZ047-048-055-240500-
POPE-STEVENS-SWIFT-
1052 PM CDT SAT JUL 23 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...SWIFT AND
WESTERN POPE COUNTIES THROUGH MIDNIGHT CDT...
AT 1051 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR FISH LAKE TO NEAR LAKE OLIVER.
MOVEMENT WAS EAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRIS...BENSON...STARBUCK...HANCOCK...KERKHOVEN...LOWRY...CYRUS...
MURDOCK...DONNELLY...LAKE HATTIE...LAKE HASSEL AND FISH LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 23 AND 60.
U.S. HIGHWAY 59 BETWEEN MILE MARKERS 140 AND 177.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4576 9576 4575 9554 4516 9529 4521 9596
4576 9624
TIME...MOT...LOC 0351Z 290DEG 24KT 4572 9611 4536 9595
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:33 PM CDT | Special Weather Statement | MPX | Stevens | 57 min |
| Jul 24, 12:01 AM CDT | Special Weather Statement | MPX | Kandiyohi | 59 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.